# SDR 98ZZZX1636

- Difficulty date: January 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N59063
- Make and model: Cessna 210L
- Aircraft serial: 21060062
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 123262224
- Condition: Cracked
- Location: Stabilizer
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CRACKS HAVE BEEN FOUND ON THE REAR STABILIZER SPAR.  SUSPECT CRACKS ARE CAUSED BY IMPROPER USE OF A RIVET SQUEEZER DURING FACTORY INSTALLATION.  SUBMITTER STATED THESE CRACKS AND TOOLING MARKS HAVE BEEN FOUND ON 4 OTHER ASSEMBLIES.  CRACKS RANGE IN SIZE FROM .25 INCH TO .50 INCH LONG, AND ARE FOUND ABOVE THE RIVET TAIL.
